Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, with 3 Buffering Agents Relieves 7 Types of Pain: Headaches, Back Ache, Arthritis, Muscle Aches & More, for Adults, 130 Coated Tablets, 3 Pack

BUFFERIN

Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, with 3 Buffering Agents Relieves 7 Types of Pain: Headaches, Back Ache, Arthritis, Muscle Aches & More, for Adults, 130 Coated Tablets, 3 Pack

S/227.91 S/379.85
Save 40% (S/151.94)
  • Order within 4 hours and 51 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • FAST AND EFFECTIVE PAIN RELIEF: Bufferin Aspirin (NSAID) provides a temporary relief from 7 types of pain including headache, minor pain of arthritis, backache and muscular aches, toothache, premenstrual and menstrual cramps
  • TOUGH ON PAIN: Bufferin pain killer tablets block pain signals and the production of certain chemicals that increase blood flow and cause inflammation. These buffered aspirin pills keep your body aches and fever under control whenever required
  • EASY ON THE STOMACH: These pain reliever tablets contain a combination of 3 antacids: calcium carbonate, magnesium carbonate, and magnesium oxide, that help neutralize stomach acid irritation that aspirin may cause
  • DIRRECTIONS FOR USE: Adults and children 12 years and over can take 2 Tablets with a glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 Tablets in 24 hours unless directed by a doctor
  • A TRUSTED BRAND: Bufferin OTC pain relief tablets are formulated with top quality ingredients. With Bufferin, you get the confidence of over 100 years of safe and effective OTC pain relief


Bufferin Aspirin Pain Reliever tablets provide effective pain relief from seven types of pain - headache, backache, arthritis, menstrual cramps, muscle aches, toothache and pain from common cold or fever. Bufferin blocks the production of prostaglandins, which mediate pain messages to the brain. It also blocks the production of certain chemicals that increase blood flow and cause inflammation. With its pain relieving benefits, Bufferin is also gentler on the stomach as it contains 3 antacids (calcium carbonate, magnesium carbonate, and magnesium oxide) that help neutralize stomach acid irritation that aspirin may cause. Adults and children over 12 years may take up to 2 tablets with a glass of water. Dosage may be repeated every 4 hours if symptoms persist, or as directed by the physician. Count on Bufferin to deliver safe and effective OTC pain relief.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, with 3 Buffering Agents Relieves 7 Types of Pain: Headaches, Back Ache, Arthritis, Muscle Aches & More, for Adults, 130 Coated Tablets, 3 Pack

Bufferin.

Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, wi...

S/227.91 S/379.85
Save 40.0% (S/151.94)